MAUDE Adverse Event Report: ABBOTT MEDICAL AMPLATZER AMULET; CARDIAC PLUG

ABBOTT MEDICAL AMPLATZER AMULET; CARDIAC PLUG
Catalog Number 9-ACP2-007-016
Medical Device Problem Codes Improper or Incorrect Procedure or Method (2017); Adverse Event Without Identified Device or Use Problem (2993); No Apparent Adverse Event (3189)
Health Effect - Clinical Codes Pericardial Effusion (3271); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/20/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
(b)(4).It was reported that on (b)(6) 2024, an 16 mm amplatzer amulet left atrial appendage (laa) occluder (lot: 8880820) was chosen for implantation utilizing a 12f amplatzer torqvue delivery system.The device was implanted successfully with one full recapture.Post procedure the same day, trace pericardial effusion was observed.Patient was asymptomatic.Unspecified treatment was performed.The effusion resolved on (b)(6) 2024.
 
Additional Manufacturer Narrative
An event of no apparent adverse event and improper or incorrect procedure or method was reported.A returned device assessment could not be performed as the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all specifications.Based on the information received, the reported improper or incorrect procedure or method appears to be related to user fully recaptured the device.The reported no apparent adverse event as there was not adverse event to the patient.There is no indication of a product quality issue with regards to manufacture, design, or labeling.H6 - adverse event problem - health effect - clinical code: 3271 removed, health effect - impact code: 4641 removed, medical device problem code: 2993 removed.
 
Event or Problem Description
Crd_1056 (b)(6).It was reported that on (b)(6) 2024, an 16 mm amplatzer amulet left atrial appendage (laa) occluder (lot: 8880820) was chosen for implantation utilizing a 12f amplatzer torqvue delivery system.The device was implanted successfully with one full recapture.There were no patient effects or device issues.

Brand Name
AMPLATZER AMULET
Common Device Name
CARDIAC PLUG
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ST. JUDE MEDICAL #3014918977
edificio #44 calle 0, ave. 2
el coyol alajuela 1897- 4050
CS   1897-4050
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key20339675
Report Number2135147-2024-04808
Device Sequence Number18142509
Product Code NGV
UDI-Device Identifier00811806013459
UDI-Public(01)00811806013459(17)280131(10)8880820
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P200049
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number9-ACP2-007-016
Device Lot Number8880820
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/05/2024
Supplement Date Received by Manufacturer10/15/2024
Initial Report FDA Received Date09/30/2024
Supplement Report FDA Received Date11/08/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/07/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age74 YR
Patient SexMale
Patient Weight107 KG
Patient EthnicityNon Hispanic
Patient RaceWhite